American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20\\\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 4265 found      Go to page: 1 2 3 4 > >>

[1] Pierre Vanhove. The physics and the mixed Hodge structure of Feynman integrals. Proceedings of Symposia in Pure Mathematics 88 161-194.
Book volume table of contents   
View Article: PDF

[2] Pavel Exner. Momentum operators on graphs. Proceedings of Symposia in Pure Mathematics 87 105-118.
Book volume table of contents   
View Article: PDF

[3] Michah Sageev and Daniel T. Wise. Cores for quasiconvex actions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] John A. Baldwin and J. Elisenda Grigsby. Categorified invariants and the braid group. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Michael C. Laskowski and Koushik Pal. Model companion of ordered theories with an automorphism. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Harald A. Helfgott. Growth in groups: ideas and perspectives. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Timothy C. Burness and Ákos Seress. On Pyber's base size conjecture. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[8] J. Z. Gonçalves and D. S. Passman. Involutions and free pairs of bicyclic units in integral group rings of non-nilpotent groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[9] Martina Lanini. On the stable moment graph of an affine Kac--Moody algebra. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[10] I. Heckenberger, A. Lochmann and L. Vendramin. Nichols algebras with many cubic relations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[11] E. I. Khukhro and N. Yu. Makarenko. Finite $p$-groups with a Frobenius group of automorphisms whose kernel is a cyclic $p$-group. Proc. Amer. Math. Soc. 143 (2015) 1837-1848.
Abstract, references, and article information   
View Article: PDF

[12] Andrey Minchenko. On central extensions of simple differential algebraic groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[13] François Lemeux. Haagerup approximation property for quantum reflection groups. Proc. Amer. Math. Soc. 143 (2015) 2017-2031.
Abstract, references, and article information   
View Article: PDF

[14] Hamid Usefi. Isomorphism Invariants of Enveloping Algebras. Contemporary Mathematics 634 (2015) 253-265.
Book volume table of contents
View Article: PDF

[15] Anthony M. Gaglione, Seymour Lipschutz and Dennis Spellman. A note on Stallings' pregroups. Contemporary Mathematics 633 (2015) 65-72.
Book volume table of contents   
View Article: PDF

[16] Benjamin Steinberg. On some algorithmic properties of finite state automorphisms of rooted trees. Contemporary Mathematics 633 (2015) 115-123.
Book volume table of contents   
View Article: PDF

[17] Anthony M. Gaglione, Seymour Lipschutz and Dennis Spellman. An application of a localized version of an axiom of Ian Chiswell. Contemporary Mathematics 633 (2015) 59-64.
Book volume table of contents   
View Article: PDF

[18] Anthony E. Clement. An algorithm that decides conjugacy in a certain generalized free product. Contemporary Mathematics 633 (2015) 9-12.
Book volume table of contents   
View Article: PDF

[19] Benjamin Fine, Anthony Gaglione, Gerhard Rosenberger and Dennis Spellman. On elementary free groups. Contemporary Mathematics 633 (2015) 41-58.
Book volume table of contents   
View Article: PDF

[20] Bren Cavallo and Delaram Kahrobaei. Secret sharing using non-commutative groups and the shortlex order. Contemporary Mathematics 633 (2015) 1-8.
Book volume table of contents   
View Article: PDF

[21] Anja I. S. Moldenhauer. A group theoretical ElGamal cryptosystem based on a semidirect product of groups and a proposal for a signature protocol. Contemporary Mathematics 633 (2015) 97-113.
Book volume table of contents   
View Article: PDF

[22] Ayan Mahalanobis. The MOR cryptosystem and finite $p$-groups. Contemporary Mathematics 633 (2015) 81-95.
Book volume table of contents   
View Article: PDF

[23] Bobbe Cooper and Eric Rowland. Classification of automorphic conjugacy classes in the free group on two generators. Contemporary Mathematics 633 (2015) 13-40.
Book volume table of contents   
View Article: PDF

[24] Martino Borello. On automorphism groups of binary linear codes. Contemporary Mathematics 632 (2015) 29-41.
Book volume table of contents   
View Article: PDF

[25] A. Aguglia and G. Korchmáros. Collineation groups strongly irreducible on an oval in a projective plane of odd order. Contemporary Mathematics 632 (2015) 11-18.
Book volume table of contents   
View Article: PDF

[26] Jérôme Ducoat. Generalized rank weights: A duality statement. Contemporary Mathematics 632 (2015) 101-109.
Book volume table of contents   
View Article: PDF

[27] Mikhail Muzychuk. A solution of an equivalence problem for semisimple cyclic codes. Contemporary Mathematics 632 (2015) 327-334.
Book volume table of contents   
View Article: PDF

[28] Sergey Abrahamyan and Melsik Kyureghyan. New recursive construction of normal polynomials over finite fields. Contemporary Mathematics 632 (2015) 1-10.
Book volume table of contents   
View Article: PDF

[29] Eli Glasner and Benjamin Weiss. Uniformly recurrent subgroups. Contemporary Mathematics 631 (2015) 63-75.
Book volume table of contents   
View Article: PDF

[30] Hanfeng Li, Jesse Peterson and Klaus Schmidt. Ergodicity of principal algebraic group actions. Contemporary Mathematics 631 (2015) 201-210.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 4265 found      Go to page: 1 2 3 4 > >>